# SDR CALA0000977

- Difficulty date: June 24, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N18833
- Make and model: Doug DC-9-82
- Aircraft serial: 49493
- Aircraft time: 42,312 hours, 20,123 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOOR SUPPORTS CORRODED AT STA 160 - 168, LBL 52 AND AT STA 165, LBL 8.  THE FLOOR SUPPORTS WERE REMOVED AND NEW FLOOR SUPPORTS WERE INSTALLED IAW SRM 53-14-1, 51-10-1, 51-30-2, AND 51-30-1.
